Did anyone's children have bad side effects from zantac? My DD is on it and has been for over a month now. The last couple weeks she's had diarrhea off and on, the ER had her on pedialyte but we stopped because she seemed to be better, now its gotten worse though. My mom is blaming the meds but I think its something else. I'll be at the hospital for my PP check up tomorrow so I'm going to try getting her an appt.
But my main question is, could this be causing it even if the first few weeks she was fine?
<blockquote><b>Quoting breathingchaos:</b>" DDs reflux got WORSE with the meds. We stopped them completely, she's starting to grow out of the reflux now though. She was spitting up so forcefully she would stop breathing. :/"</blockquote>
Oh no :/ hers seems okay, her spitting up went down, and we also keep her upright just in case. But she's popping out of diapers daily now, we even went up a size which only helped a little bit.